# SDR 9604095532

- Difficulty date: February 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532US
- Make and model: Boeing 757251
- Aircraft serial: 24263
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Aft Galley
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A, E, F

## Discrepancy

DURING CLIMB WHILE PREPARING MEALS, FLIGHT ATTENDANT REPORTED SMOKE COMING FROM AFT GALLEY LT OVEN.  FIRE BOTTLE WAS USED TO EXTINGUISH SMOKE.  DECLARED AN EMERGENCY, RETURNED TO DTW, LANDING WAS UNEVENTFUL.  UPON AIRCRAFT COMING TO A STOP ON TAXIWAY, CREW INITIATED AN EMERG EVAC ENGINES AND APU WERE SHUTDOWN PER EMERG PROC AND FIRE EXTINGUISHING AGENTS DISCHARGED.  AFTER FIRE DEP, RELEASED AIRCRAFT, MAINT BEGAN INVESTIGATION.  SMOKE WAS DUE TO HAMBURGER GREASE DURING MEAL PREPARATION.  REPLACED AFT GALLEY OVENS AND CONTROLLERS.  DURING EMERGENCY EVACUATION, DOORS 1R, 2L AND 4R DID NOT DEPLOY, INVESTIGATION CONTINUES.
